Branching Random Walks on Free Products of Groups

Elisabetta Candellero, Lorenz Alexander Gilch, Sebastian Müller

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1085-1120
JournalProceedings of the London Mathematical Society
Volume104
Issue number6
Publication statusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Branching Random Walks on Free Products of Groups. / Candellero, Elisabetta; Gilch, Lorenz Alexander; Müller, Sebastian.

In: Proceedings of the London Mathematical Society, Vol. 104, No. 6, 2012, p. 1085-1120.

Research output: Contribution to journalArticleResearchpeer-review

Candellero, Elisabetta ; Gilch, Lorenz Alexander ; Müller, Sebastian. / Branching Random Walks on Free Products of Groups. In: Proceedings of the London Mathematical Society. 2012 ; Vol. 104, No. 6. pp. 1085-1120.
@article{61941f54caa54dcf84ea229adad344cb,
title = "Branching Random Walks on Free Products of Groups",
author = "Elisabetta Candellero and Gilch, {Lorenz Alexander} and Sebastian M{\"u}ller",
year = "2012",
language = "English",
volume = "104",
pages = "1085--1120",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",
number = "6",

}

TY - JOUR

T1 - Branching Random Walks on Free Products of Groups

AU - Candellero, Elisabetta

AU - Gilch, Lorenz Alexander

AU - Müller, Sebastian

PY - 2012

Y1 - 2012

M3 - Article

VL - 104

SP - 1085

EP - 1120

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

IS - 6

ER -